# SDR REXA2015031400316

- Difficulty date: March 14, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 17,207 hours, 10,908 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLOOR LIGHTING STRIP IN GALLEY IS MISSING.  RESECURED EMERGENCY LIGHTING STRIP IAW AMM 33-51-01.  ACFT OK FOR SERVICE.
